| Catalog Number |
20022 |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: a complaint of tubing being cracked was received from the customer.No product or photo was returned by the customer.The customer complaint of component damage leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20022 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd microbore tubing extension sets was cracked causing leakage.The following information was provided by the initial reporter: rn noticed moisture on medline medfusion pump.Upon further investigation rn found that the extension tubing was cracked.